after breakfast or midway through it. Start feeling dizzy, light-headed as if coming down with flu. Actually start losing appetite in midst of meal. Getting difficult to go to work because of this. Ate breakfast at 8:00 this am almost noon still feel bad. Day off came home & slept 2 hrs. Still feel like death warmed over.
This is a medication for high blood pressure. Sounds like you might be having side effects. I am not a doctor, but if I were you, I'd see or call your dr. right away. Every body reacts to meds differently, but if you feel like "death warmed over" that sounds really serious. CALL YOUR DR!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2013 • 1 answer
Posted 13 Aug 2014 • 2 answers
Hydrochlorothiazide/Lisinopril - I have been increasingly concerned with amount of meds I have been?
Posted 22 Apr 2016 • 0 answers
Posted 11 Aug 2016 • 1 answer
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers